# SDR DALA1015923355

- Difficulty date: July 6, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 25,411 hours, 3,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND SEAT 34J SEAT MOUNT EMERGENCY LIGHT INOP.  RECONNECTED WIRE AND LIGHT TESTS OK.
